# SDR SWIA200718201

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 11,476 hours, 8,836 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM SLC, THE CABIN SMELLED OF FUEL AFTER THE APU WAS SHUTDOWN.  FOUND APU FUEL SOLENOID TO BE LEAKING AT THE B-NUT CONNECTION.  TIGHTENED B-NUT ON APU FUEL SOLENOID.  NO LEAKS NOTED.
